# SDR REXA2019061060814

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 30,233 hours, 28,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362324
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUNS SECTIONS OF EMERGENCY FLOOR LIGHTS PHOTOLUMINESCENT ELEMENT NOT ON.  REPLACED 2 SECTIONS OF FLOOR EMERGENCY LIGHT STRIPS IAW CRJ200 AMM 33-51-01. CHECKS NORMAL.
